# SDR ASAA0772240

- Difficulty date: November 10, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 16,076 hours, 6,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750125
- Condition: Corroded
- Location: Bs 761-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT TIE DOWN TRACK BS 792 TO 847 RBL 13 IS CORRODED.  AFT CARGO RT TIEDOWN TRACK CORRODED SECTION FROM BS 76 TO 887 REPLACED WITH MADE REPAIR PARTS IAW B737 700 SRM 53 00 53 FIG 201 REPAIR 3.
